Alert archive / Nebraska / Frost Advisories in 2022
Frost Advisory 2, NWS North Platte, NE
NWS North Platte, NE issued this frost advisory at May 21, 2022, 2:00 AM CDT for 11 counties in Nebraska. It took effect at May 21, 2022, 10:00 PM CDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- May 21, 2022, 2:00 AM CDT (07:00 UTC)
- In effect from
- May 21, 2022, 10:00 PM CDT
- Expired
- May 22, 2022, 9:00 AM CDT
- In force
- 11 hr
- Issued by
- NWS North Platte, NE
Counties Boyd County, NE, Brown County, NE, Chase County, NE, Frontier County, NE, Garfield County, NE, Hayes County, NE, Holt County, NE, Keya Paha County, NE, Perkins County, NE, Rock County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 60 km from the middle of the area, began a volume at 06:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 7.0 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2014 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- -75 m²/s²
- 0-3 km storm-relative helicity
- -76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
242 WWUS73 KLBF 210700 NPWLBF URGENT - WEATHER MESSAGE National Weather Service North Platte NE 200 AM CDT Sat May 21 2022 NEZ005-024>027-035>038-057-059-212100- /O.NEW.KLBF.FZ.W.0002.220522T0300Z-220522T1400Z/ Eastern Cherry-Hooker-Thomas-Blaine-Loup-Arthur-McPherson-Logan- Custer-Keith-Lincoln- Including the cities of Valentine, Mullen, Thedford, Halsey, Dunning, Purdum, Brewster, Taylor, Arthur, Tryon, Ringgold, Stapleton, Broken Bow, Ogallala, Paxton, and North Platte 200 AM CDT Sat May 21 2022 /100 AM MDT Sat May 21 2022/ ...FREEZE WARNING IN EFFECT FROM 10 PM CDT /9 PM MDT/ THIS EVENING TO 9 AM CDT /8 AM MDT/ SUNDAY... * WHAT...Sub-freezing temperatures as low as 29 expected. * WHERE...Portions of central, north central, southwest and west central Nebraska. * WHEN...From 10 PM CDT /9 PM MDT/ this evening to 9 AM CDT /8 AM MDT/ Sunday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ NEZ004-022-023-056-094-212100- /O.EXT.KLBF.FZ.W.0001.000000T0000Z-220522T1400Z/ Sheridan-Garden-Grant-Deuel-Western Cherry- Including the cities of Gordon, Rushville, Oshkosh, Lewellen, Hyannis, Chappell, Big Springs, Cody, Eli, Merriman, and Kilgore 200 AM CDT Sat May 21 2022 /100 AM MDT Sat May 21 2022/ ...FREEZE WARNING NOW IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ SUNDAY... * WHAT...Sub-freezing temperatures as low as 27. * WHAT..Temperatures in the upper 20s to lower 30s. * WHERE...Grant, Garden, Sheridan, Deuel and Western Cherry Counties. * WHEN...Until 9 AM CDT /8 AM MDT/ Sunday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ NEZ006>010-028-029-058-069>071-212100- /O.NEW.KLBF.FR.Y.0002.220522T0300Z-220522T1400Z/ Keya Paha-Boyd-Brown-Rock-Holt-Garfield-Wheeler-Perkins-Chase- Hayes-Frontier- Including the cities of Springview, Spencer, Butte, Lynch, Ainsworth, Bassett, Rose, Oneill, Atkinson, Burwell, Bartlett, Ericson, Grant, Champion, Enders, Imperial, Wauneta, Hayes Center, Curtis, Eustis, and Maywood 200 AM CDT Sat May 21 2022 /100 AM MDT Sat May 21 2022/ ...FROST ADVISORY IN EFFECT FROM 10 PM CDT /9 PM MDT/ THIS EVENING TO 9 AM CDT /8 AM MDT/ SUNDAY... * WHAT...Temperatures as low as 32 will result in frost formation. * WHERE...Portions of north central and southwest Nebraska. * WHEN...From 10 PM CDT /9 PM MDT/ this evening to 9 AM CDT /8 AM MDT/ Sunday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
4 follow-up statements
002 WWUS73 KLBF 211936 NPWLBF URGENT - WEATHER MESSAGE National Weather Service North Platte NE 236 PM CDT Sat May 21 2022 NEZ028-058-220345- /O.UPG.KLBF.FR.Y.0002.220522T0300Z-220522T1400Z/ /O.EXA.KLBF.FZ.W.0002.220522T0300Z-220522T1400Z/ Garfield-Perkins- Including the cities of Burwell and Grant 236 PM CDT Sat May 21 2022 /136 PM MDT Sat May 21 2022/ ...FREEZE WARNING IN EFFECT FROM 10 PM CDT /9 PM MDT/ THIS EVENING TO 9 AM CDT /8 AM MDT/ SUNDAY... * WHAT...Sub-freezing temperatures as low as 31 expected. * WHERE...Garfield and Perkins Counties. * WHEN...From 10 PM CDT /9 PM MDT/ this evening to 9 AM CDT /8 AM MDT/ Sunday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ NEZ004-022-023-056-094-220345- /O.CON.KLBF.FZ.W.0001.000000T0000Z-220522T1400Z/ Sheridan-Garden-Grant-Deuel-Western Cherry- Including the cities of Gordon, Rushville, Oshkosh, Lewellen, Hyannis, Chappell, Big Springs, Cody, Eli, Merriman, and Kilgore 236 PM CDT Sat May 21 2022 /136 PM MDT Sat May 21 2022/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ SUNDAY... * WHAT...Sub-freezing temperatures as low as 27. * WHAT..Temperatures in the upper 20s to lower 30s. * WHERE...Grant, Garden, Sheridan, Deuel and Western Cherry Counties. * WHEN...Until 9 AM CDT /8 AM MDT/ Sunday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ NEZ005-024>027-035>038-057-059-220345- /O.CON.KLBF.FZ.W.0002.220522T0300Z-220522T1400Z/ Eastern Cherry-Hooker-Thomas-Blaine-Loup-Arthur-McPherson-Logan- Custer-Keith-Lincoln- Including the cities of Valentine, Mullen, Thedford, Halsey, Dunning, Purdum, Brewster, Taylor, Arthur, Tryon, Ringgold, Stapleton, Broken Bow, Ogallala, Paxton, and North Platte 236 PM CDT Sat May 21 2022 /136 PM MDT Sat May 21 2022/ ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM CDT /9 PM MDT/ THIS EVENING TO 9 AM CDT /8 AM MDT/ SUNDAY... * WHAT...Sub-freezing temperatures as low as 29 expected. * WHERE...Portions of central, north central, southwest and west central Nebraska. * WHEN...From 10 PM CDT /9 PM MDT/ this evening to 9 AM CDT /8 AM MDT/ Sunday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ NEZ006>010-029-069>071-220345- /O.CON.KLBF.FR.Y.0002.220522T0300Z-220522T1400Z/ Keya Paha-Boyd-Brown-Rock-Holt-Wheeler-Chase-Hayes-Frontier- Including the cities of Springview, Spencer, Butte, Lynch, Ainsworth, Bassett, Rose, Oneill, Atkinson, Bartlett, Ericson, Champion, Enders, Imperial, Wauneta, Hayes Center, Curtis, Eustis, and Maywood 236 PM CDT Sat May 21 2022 /136 PM MDT Sat May 21 2022/ ...FROST ADVISORY REMAINS IN EFFECT FROM 10 PM CDT /9 PM MDT/ THIS EVENING TO 9 AM CDT /8 AM MDT/ SUNDAY... * WHAT...Temperatures as low as 32 will result in frost formation. * WHERE...Hayes, Brown, Rock, Wheeler, Boyd, Keya Paha, Chase, Frontier and Holt Counties. * WHEN...From 10 PM CDT /9 PM MDT/ this evening to 9 AM CDT /8 AM MDT/ Sunday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
049 WWUS73 KLBF 211938 NPWLBF URGENT - WEATHER MESSAGE National Weather Service North Platte NE 238 PM CDT Sat May 21 2022 NEZ004-022-023-056-094-220345- /O.CON.KLBF.FZ.W.0001.000000T0000Z-220522T1400Z/ Sheridan-Garden-Grant-Deuel-Western Cherry- Including the cities of Gordon, Rushville, Oshkosh, Lewellen, Hyannis, Chappell, Big Springs, Cody, Eli, Merriman, and Kilgore 238 PM CDT Sat May 21 2022 /138 PM MDT Sat May 21 2022/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ SUNDAY... * WHAT...Sub-freezing temperatures as low as 27. * WHAT..Temperatures in the upper 20s to lower 30s. * WHERE...Grant, Garden, Sheridan, Deuel and Western Cherry Counties. * WHEN...Until 9 AM CDT /8 AM MDT/ Sunday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ NEZ005-024>028-035>038-057>059-220345- /O.CON.KLBF.FZ.W.0002.220522T0300Z-220522T1400Z/ Eastern Cherry-Hooker-Thomas-Blaine-Loup-Garfield-Arthur- McPherson-Logan-Custer-Keith-Perkins-Lincoln- Including the cities of Valentine, Mullen, Thedford, Halsey, Dunning, Purdum, Brewster, Taylor, Burwell, Arthur, Tryon, Ringgold, Stapleton, Broken Bow, Ogallala, Paxton, Grant, and North Platte 238 PM CDT Sat May 21 2022 /138 PM MDT Sat May 21 2022/ ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM CDT /9 PM MDT/ THIS EVENING TO 9 AM CDT /8 AM MDT/ SUNDAY... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...Portions of central, north central, southwest and west central Nebraska. * WHEN...From 10 PM CDT /9 PM MDT/ this evening to 9 AM CDT /8 AM MDT/ Sunday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ NEZ006>010-029-069>071-220345- /O.CON.KLBF.FR.Y.0002.220522T0300Z-220522T1400Z/ Keya Paha-Boyd-Brown-Rock-Holt-Wheeler-Chase-Hayes-Frontier- Including the cities of Springview, Spencer, Butte, Lynch, Ainsworth, Bassett, Rose, Oneill, Atkinson, Bartlett, Ericson, Champion, Enders, Imperial, Wauneta, Hayes Center, Curtis, Eustis, and Maywood 238 PM CDT Sat May 21 2022 /138 PM MDT Sat May 21 2022/ ...FROST ADVISORY REMAINS IN EFFECT FROM 10 PM CDT /9 PM MDT/ THIS EVENING TO 9 AM CDT /8 AM MDT/ SUNDAY... * WHAT...Temperatures as low as 32 will result in frost formation. * WHERE...Hayes, Brown, Rock, Wheeler, Boyd, Keya Paha, Chase, Frontier and Holt Counties. * WHEN...From 10 PM CDT /9 PM MDT/ this evening to 9 AM CDT /8 AM MDT/ Sunday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
937 WWUS73 KLBF 220304 NPWLBF URGENT - WEATHER MESSAGE National Weather Service North Platte NE 1004 PM CDT Sat May 21 2022 NEZ005-024>028-035>038-057>059-221400- /O.CON.KLBF.FZ.W.0002.000000T0000Z-220522T1400Z/ Eastern Cherry-Hooker-Thomas-Blaine-Loup-Garfield-Arthur- McPherson-Logan-Custer-Keith-Perkins-Lincoln- Including the cities of Valentine, Mullen, Thedford, Halsey, Dunning, Purdum, Brewster, Taylor, Burwell, Arthur, Tryon, Ringgold, Stapleton, Broken Bow, Ogallala, Paxton, Grant, and North Platte 1004 PM CDT Sat May 21 2022 /904 PM MDT Sat May 21 2022/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ SUNDAY... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...Portions of central, north central, southwest and west central Nebraska. * WHEN...From 10 PM CDT /9 PM MDT/ this evening to 9 AM CDT /8 AM MDT/ Sunday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ NEZ004-022-023-056-094-221400- /O.CON.KLBF.FZ.W.0001.000000T0000Z-220522T1400Z/ Sheridan-Garden-Grant-Deuel-Western Cherry- Including the cities of Gordon, Rushville, Oshkosh, Lewellen, Hyannis, Chappell, Big Springs, Cody, Eli, Merriman, and Kilgore 1004 PM CDT Sat May 21 2022 /904 PM MDT Sat May 21 2022/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ SUNDAY... * WHAT...Sub-freezing temperatures as low as 27. * WHERE...Grant, Garden, Sheridan, Deuel and Western Cherry Counties. * WHEN...Until 9 AM CDT /8 AM MDT/ Sunday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ NEZ006>010-029-069>071-221400- /O.CON.KLBF.FR.Y.0002.000000T0000Z-220522T1400Z/ Keya Paha-Boyd-Brown-Rock-Holt-Wheeler-Chase-Hayes-Frontier- Including the cities of Springview, Spencer, Butte, Lynch, Ainsworth, Bassett, Rose, Oneill, Atkinson, Bartlett, Ericson, Champion, Enders, Imperial, Wauneta, Hayes Center, Curtis, Eustis, and Maywood 1004 PM CDT Sat May 21 2022 /904 PM MDT Sat May 21 2022/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ SUNDAY... * WHAT...Temperatures as low as 32 will result in frost formation. * WHERE...Hayes, Brown, Rock, Wheeler, Boyd, Keya Paha, Chase, Frontier and Holt Counties. * WHEN...From 10 PM CDT /9 PM MDT/ this evening to 9 AM CDT /8 AM MDT/ Sunday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
942 WWUS73 KLBF 220829 NPWLBF URGENT - WEATHER MESSAGE National Weather Service North Platte NE 329 AM CDT Sun May 22 2022 NEZ005-024>028-035>038-057>059-221400- /O.CON.KLBF.FZ.W.0002.000000T0000Z-220522T1400Z/ Eastern Cherry-Hooker-Thomas-Blaine-Loup-Garfield-Arthur- McPherson-Logan-Custer-Keith-Perkins-Lincoln- Including the cities of Valentine, Mullen, Thedford, Halsey, Dunning, Purdum, Brewster, Taylor, Burwell, Arthur, Tryon, Ringgold, Stapleton, Broken Bow, Ogallala, Paxton, Grant, and North Platte 329 AM CDT Sun May 22 2022 /229 AM MDT Sun May 22 2022/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS MORNING... * WHAT...Sub-freezing temperatures as low as 30. * WHERE...Portions of central, north central, southwest and west central Nebraska. * WHEN...Until 9 AM CDT /8 AM MDT/ this morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ NEZ004-022-023-056-094-221400- /O.CON.KLBF.FZ.W.0001.000000T0000Z-220522T1400Z/ Sheridan-Garden-Grant-Deuel-Western Cherry- Including the cities of Gordon, Rushville, Oshkosh, Lewellen, Hyannis, Chappell, Big Springs, Cody, Eli, Merriman, and Kilgore 329 AM CDT Sun May 22 2022 /229 AM MDT Sun May 22 2022/ ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS MORNING... * WHAT...Sub-freezing temperatures as low as 27. * WHERE...Grant, Garden, Sheridan, Deuel and Western Cherry Counties. * WHEN...Until 9 AM CDT /8 AM MDT/ this morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ NEZ006>010-029-069>071-221400- /O.CON.KLBF.FR.Y.0002.000000T0000Z-220522T1400Z/ Keya Paha-Boyd-Brown-Rock-Holt-Wheeler-Chase-Hayes-Frontier- Including the cities of Springview, Spencer, Butte, Lynch, Ainsworth, Bassett, Rose, Oneill, Atkinson, Bartlett, Ericson, Champion, Enders, Imperial, Wauneta, Hayes Center, Curtis, Eustis, and Maywood 329 AM CDT Sun May 22 2022 /229 AM MDT Sun May 22 2022/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS MORNING... * WHAT...Temperatures as low as 32 will result in frost formation. * WHERE...Hayes, Brown, Rock, Wheeler, Boyd, Keya Paha, Chase, Frontier and Holt Counties. * WHEN...Until 9 AM CDT /8 AM MDT/ this morning. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this frost advisory went out at May 21, 12:25 AM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, May 21, 12:25 AM CDT, 1 hour 35 minutes before
Area Forecast Discussion National Weather Service North Platte NE 1225 AM CDT Sat May 21 2022 .SHORT TERM...(This evening through Saturday night) Issued at 240 PM CDT Fri May 20 2022 Pacific northwest shortwave energy is in the process of diving southeastward into the central and southern Rockies. Mid-level FGEN is becoming more focused ahead of this energy from Colorado northeastward into western and central Nebraska. This is resulting in abundant mid-level cloud cover. Eventually some light precipitation should materialize this evening through the overnight, but dry air below 10K feet will limit the eastward extent of any precipitation reaching the ground. The exception will be across portions of west central, the Panhandle and far southwest Nebraska. This area should eventually saturate top down with light precipitation expected. Sounding profiles do still support a possible brief changeover to all wet snow. This looks to be about a 2 to 4 hour window around 6am CDT Saturday morning, and could see some minor accumulation on grassy surfaces around the Imperial area in extreme southwest Nebraska. Frost and possibly freeze conditions are anticipated both Saturday and Sunday mornings. Saturday morning remains somewhat in question as cloud cover should remain all night tonight and help keep temperatures up a few degrees most areas. It does appear some breaks in the cloud cover will develop across portions of northwest Nebraska. This should allow for temperatures to drop to or even a couple of degrees below the freezing mark. The going freeze headline looks good but will add Deuel county as lows right around 32 look likely throughout the county. Conditions continue to look favorable for a widespread frost and possibly a freeze late Saturday night into early Sunday morning. Surface high pressure will settle into the area overnight along with clearing skies. Winds will be light and should be a good set up for cold temperatures. Widespread frost looks likely and the potential for a freeze across a large portion of the area. .LONG TERM...(Sunday through Friday) Issued at 240 PM CDT Fri May 20 2022 The chilly unsettled weather will last into the middle of next week. A strong shortwave crosses the Central and Northern Plains Sunday night and Monday bringing more increased cloud cover and areas of light rain or showers. Mid-level WAA/isentropic upglide ramps up late Sunday night and continues into Monday. QPF amounts have increased somewhat with the GEFS ensemble mean QPF ranging from 0.4 to 0.7" across western and north central Nebraska. Instability looks very limited or non-existent and opted to keep thunder out of this forecast. By the end of the week expect a change as a large ridge of high pressure will build over the Rockies and then shift east toward the Plains during Memorial Day weekend. Warmer during this time with highs back into the 80s. && .AVIATION...(For the 06Z TAFS through 06Z Saturday night) Issued at 1225 AM CDT Sat May 21 2022 VFR conditions expected to prevail through tomorrow night. The lone exception will be for far southwestern Nebraska, where local MVFR is possible briefly near sunrise with -RASN possible. Cloud cover this afternoon should remain low-end VFR before skies gradually clear this evening. Winds remain northerly through tomorrow night, at around 5 to 15kts. && .LBF WATCHES/WARNINGS/ADVISORIES... Freeze Warning until 9 AM CDT /8 AM MDT/ this morning for NEZ004- 022-023-056-094. && SHORT TERM...Taylor LONG TERM...Taylor AVIATION...Brown
Hazardous weather outlook, May 20, 3:19 PM CDT, 10 hours 41 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 319 PM CDT Fri May 20 2022 NEZ004>010-022>029-035>038-056>059-069>071-094-212030- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 319 PM CDT Fri May 20 2022 /219 PM MDT Fri May 20 2022/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. Scattered rain showers will mix with or briefly change over to snow tonight across western Nebraska. A Freeze Warning is in effect for portions of northwest Nebraska where forecast lows are at or just below freezing. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. Widespread frost is likely Saturday night into Sunday morning, while a freeze is possible for the panhandle and western Sandhills. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 2:00 AM CDT | Freeze Warning | LBF | Arthur, Blaine, Cherry, Custer, Garfield, Hooker and 7 more | 31 hr |
Nearby
Frost Advisories in Nebraska, 2022Every frost advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.